This is all in an effort to reduce the work load of the heart muscle and hopefully prevent you from going into congestive heart failure, pulmonary edema, or developing some sort of disrhythmia. Like all meds, some people have side effects. A friend of mine developed a persistent cough after starting an ACE which went away after stopping the drug. You need to talk things over with your physician and get on a drug that will help and not leave you feeling bad. It can be a trial and error situation.Don't ignore this. I've treated/seen plenty of guys that stopped their medications on their own because it "messed with my nature" (they couldn't get an erection) and wound up having a stroke. Like that's really attractive to a woman.JLCThank you for that, JLC, it confirms my research.The problem is the side-effects of the drug were being treated as ancillary effects of the presenting problem. It has been an annus horribilus where as the drug’s side effects became more pronounced additional measures were taken – most ineffective.Possibly my medical doctor thought alleviating the symptoms was preferable to changing the base medication. I don’t know but I will be seeing her in three weeks and that three weeks may have positive results as the medication wears off.Meantime my naturopath has me on BP herbs and, so far, no adverse reaction to them. I am sleeping better and the stress level has diminished considerably. My appetite is slowly returning.I may again buy green bananas and books with chapters. Thanks again for your input.MichaelR
Best Of |
Favorites & Replies |
Start a New Board |
My Fool |
BATS data provided in real-time. NYSE, NASDAQ and NYSEMKT data delayed 15 minutes.
Real-Time prices provided by BATS. Market data provided by Interactive Data.
Company fundamental data provided by Morningstar. Earnings Estimates, Analyst Ra